| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.
Event or Problem Description
The user facility reported that the glidesheath slender wire would not pass through the needle.The needle was flushed; however, not sterilized.The patient's condition was good, and the procedure outcome was successful.An additional 80-1050 was used.Additional information was received on 03 dec 2019.The procedure was a diagnostic left heart catheterization.
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the device return date in section d10, update section h3, and to provide the completed investigation results.One 5fr glidesheath slender needle, along with the pouch was received for product evaluation.Visual inspection of the needle cannula revealed no anomalies or damage.Since the guidewire was not returned, a new guidewire of the same product code was obtained, and the guidewire was attempted to be inserted through the needle and it passed without any resistance.Based on the provided information and investigation results, there is no definitive evidence that this event was related to a device defect or malfunction.The investigation results verified the returned sample was of the normal product.However, without the return of the guidewire, the exact cause of the reported event cannot be definitively determined based on the available information.